Homogeneity and non-coincidence of Hausdorff and box dimensions for subsets of $\mathbb{R}^n$

Tom 181 / 2007

Anders Nilsson, Peter Wingren Studia Mathematica 181 (2007), 285-296 MSC: 28A78, 28A80. DOI: 10.4064/sm181-3-5

Streszczenie

A class of subsets of $\mathbb{R}^n$ is constructed that have certain homogeneity and non-coincidence properties with respect to Hausdorff and box dimensions. For each triple $(r,s,t)$ of numbers in the interval $(0,n]$ with $r< s< t$, a compact set $K$ is constructed so that for any non-empty subset $U$ relatively open in $K$, we have $(\dim_{\rm H}(U), \underline{\dim}_{\rm B}(U), \overline{\dim}_{\rm B}(U))=(r, s, t)$. Moreover, $2^{-n}\leq H^{r}(K)\leq 2n^{{r}/{2}}$.

Autorzy

  • Anders NilssonDepartment of Mathematics and Mathematical Statistics
    Umeå University
    901 87 Umeå, Sweden
    e-mail
  • Peter WingrenDepartment of Mathematics and Mathematical Statistics
    Umeå University
    901 87 Umeå, Sweden
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek